# SDR 0300106313

- Difficulty date: January 17, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 16,424 hours, 2,036 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Nr 5 Galley
- Stage of operation: NR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT A STRONG BURNING ODOR EMITTED IN THE AREA OF THE NR 5 GALLEY. PULLED THE GALLEY CIRCUIT BREAKERS AND THE AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. CLEANED AREA OF COFFEEMAKERS. OPERATIONAL CHECK GOOD.
